MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI LOW PROFILE SCREW 6.5X30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TI LOW PROFILE SCREW 6.5X30MM; PROSTHESIS, HIP
Catalog Number 103533
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: us-20240189 lt triflange sz 26.Item: lot: 66696668.Ti low profile screw 6.5x45mm.Item: 103536.Lot: 325840.Ti low profile screw 6.5x45mm.Item: 103536.Lot: 325840.Ti lock-scr cancls 6.5x50mm.Item: cp161947.Lot: 66103297.Ti lock-scr cancls 6.5x50mm.Item: cp161947.Lot: 66103297.Ti lock-scr cancls 6.5x60mm.Item: cp161949.Lot: 66207039.Ti lock-scr cancls 6.5x70mm.Item: cp161951.Lot: 66428297.The customer indicated that the product remains implanted; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that approximately one (1) year post-implantation, the patient experienced bone loss with implant migration and loosening.Subsequently, a revision procedure is pending.It was noted that the patient has a higher body weight (reported to be 300+).A new triflange implant is currently in process with the manufacturer, and a revision date has not yet been scheduled.Due diligence is complete as multiple attempts were made; however, no further information is available.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
TI LOW PROFILE SCREW 6.5X30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24020670
Report Number0001825034-2026-00086
Device Sequence Number13407666
Product Code KWA
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K082446
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number103533
Device Lot Number865950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight300 LB